MathSciNet Relay Station
MathSciNet bibliographic data
MR1290398 (95m:60082) 60G99 (30B20 42A05)
Edelman, Alan; Kostlan, Eric How many zeros of a random polynomial are real? Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement